# SDR A6WA201644134

- Difficulty date: July 21, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 31,329 hours, 30,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501250
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OBLIQUE ANGLE AT STR 15L ON AFT SIDE OF REAR PRESSURE BULKHEAD FS 621.00 IS CRACKED.  REPLACED OBLIQUE ANGLE AT FS 621.00 AND STR 15L ON AFT SIDE OF REAR PRESSURE BULKHEAD IAW SRM 51-42-21.
